# SDR ABXA9900259

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 99100733
- Condition: Cracked
- Location: Bs 89
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER PRESSURE PANEL CRACKED AT STATION 89, LEFT CUSP.  REPAIRED PRESSURE PANEL IAW ABX REA D953-27142MR AND DOUGLAS S/B NR 53-187.
